# SDR U5QA06021

- Difficulty date: November 16, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N43NR
- Make and model: Lear 60LEAR
- Aircraft serial: 043
- Aircraft time: 5,340 hours, 3,450 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6224336400
- Part serial: 2032
- Condition: Intermittent
- Location: Ahrs
- Part time: 1,812 hours, 1,254 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT HAD NR 1 "AHRS FAIL" INDICATION DURING DECENT.  CREW MADE REVERSION SOURCE CORRECTION AND DISCUSSED POSSABILITY OF DIVERT DUE TO LIMITED OR UNKNOWN MX CAPABILITIES. DURING DISCUSSIONS, "AHRS FAIL" CORRECTED ITSELF AND SYS FUNCTIONED NORMAL. CREW MADE SEVERAL TURNS TO VERIFY AHRS SYS WAS FUNCTIONING NORMAL. PILOT ELECTED TO CONTINUE. ACFT FERRY FLIGHT NEXT DAY FOR SYSTEM F/T.  SYS FUNCTIONED NORMAL. COULD NOT DUPLICATE PROBLEM. AHRS UNITS SWAPPED FROM LT TO RT AND RETURNED ACFT TO SERVICE.
